| Catalog Number |
3322020 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: a1: (b)(6).
Event or Problem Description
Subject id: (b)(4).Study no: oasis prod.Clinical adverse event received for knee revision due to aseptic loosening.Device and procedure (relatedness).Device related: no information provided.Procedure related: no information provided.Date of event: no information provided.Date of implant: on (b)(6) 2025.Date of revision: no information provided.Device location: no information provided.Treatment/impact: components removed.
Additional Manufacturer Narrative
Please disregard this mrn as the alleged cement was reported in error.Depuy synthes bone cement was not involved in this loosening event.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.